# SDR ASOA2013021203007

- Difficulty date: January 26, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 25,919 hours, 23,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN JUST FWD OF FS 559 INBD OF LBL 9 HAS THREE CHAFES WITHIN A 1 INCH AREA.  DEEPEST APPROX .010 DEEP.  REPAIRED IAW REO 601R-41-1655R.
